Convergence rates to viscous shock profile for general scalar viscous conservation laws with large initial disturbance

Kenji Nishihara, Huijiang Zhao

    Research output: Contribution to journalArticle

    9 Citations (Scopus)

    Abstract

    This paper is concerned with the convergence rates to viscous shock profile for general scalar viscous conservation laws. Compared with former results in this direction, the main novelty in this paper lies in the fact that the initial disturbance can be chosen arbitrarily large. This answers positively an open problem proposed by A. Matsumura in [12] and K. Nishihara in [16]. Our analysis is based on the L1-stability results obtained by H. Freistühler and D. Serre in [1].

    Original languageEnglish
    Pages (from-to)447-466
    Number of pages20
    JournalJournal of the Mathematical Society of Japan
    Volume54
    Issue number2
    Publication statusPublished - 2002 Apr

    Fingerprint

    Viscous Conservation Laws
    Scalar Conservation Laws
    Convergence Rate
    Shock
    Disturbance
    Open Problems
    Profile

    Keywords

    • Convergence rate
    • Large initial disturbance
    • Viscous shock profile

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Convergence rates to viscous shock profile for general scalar viscous conservation laws with large initial disturbance. / Nishihara, Kenji; Zhao, Huijiang.

    In: Journal of the Mathematical Society of Japan, Vol. 54, No. 2, 04.2002, p. 447-466.

    Research output: Contribution to journalArticle

    @article{a71101f3854c40509ce27a00618f484a,
    title = "Convergence rates to viscous shock profile for general scalar viscous conservation laws with large initial disturbance",
    abstract = "This paper is concerned with the convergence rates to viscous shock profile for general scalar viscous conservation laws. Compared with former results in this direction, the main novelty in this paper lies in the fact that the initial disturbance can be chosen arbitrarily large. This answers positively an open problem proposed by A. Matsumura in [12] and K. Nishihara in [16]. Our analysis is based on the L1-stability results obtained by H. Freist{\"u}hler and D. Serre in [1].",
    keywords = "Convergence rate, Large initial disturbance, Viscous shock profile",
    author = "Kenji Nishihara and Huijiang Zhao",
    year = "2002",
    month = "4",
    language = "English",
    volume = "54",
    pages = "447--466",
    journal = "Journal of the Mathematical Society of Japan",
    issn = "0025-5645",
    publisher = "Mathematical Society of Japan - Kobe University",
    number = "2",

    }

    TY - JOUR

    T1 - Convergence rates to viscous shock profile for general scalar viscous conservation laws with large initial disturbance

    AU - Nishihara, Kenji

    AU - Zhao, Huijiang

    PY - 2002/4

    Y1 - 2002/4

    N2 - This paper is concerned with the convergence rates to viscous shock profile for general scalar viscous conservation laws. Compared with former results in this direction, the main novelty in this paper lies in the fact that the initial disturbance can be chosen arbitrarily large. This answers positively an open problem proposed by A. Matsumura in [12] and K. Nishihara in [16]. Our analysis is based on the L1-stability results obtained by H. Freistühler and D. Serre in [1].

    AB - This paper is concerned with the convergence rates to viscous shock profile for general scalar viscous conservation laws. Compared with former results in this direction, the main novelty in this paper lies in the fact that the initial disturbance can be chosen arbitrarily large. This answers positively an open problem proposed by A. Matsumura in [12] and K. Nishihara in [16]. Our analysis is based on the L1-stability results obtained by H. Freistühler and D. Serre in [1].

    KW - Convergence rate

    KW - Large initial disturbance

    KW - Viscous shock profile

    UR - http://www.scopus.com/inward/record.url?scp=0036553675&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0036553675&partnerID=8YFLogxK

    M3 - Article

    VL - 54

    SP - 447

    EP - 466

    JO - Journal of the Mathematical Society of Japan

    JF - Journal of the Mathematical Society of Japan

    SN - 0025-5645

    IS - 2

    ER -